✨ New Arrivals Just Dropped!Explore
Alavert Allergy 24 Hour Relief, Citrus Burst Flavor, Orally Disintegrating Allergy Tablets, Non-drowsy Antihistamine, Loratadine 10mg, 18 Count
HomeStore

Alavert Allergy 24 Hour Relief, Citrus Burst Flavor, Orally Disintegrating Allergy Tablets, Non-drowsy Antihistamine, Loratadine 10mg, 18 Count

Alavert Allergy 24 Hour Relief, Citrus Burst Flavor, Orally Disintegrating Allergy Tablets, Non-drowsy Antihistamine, Loratadine 10mg, 18 Count

Brand: Alavert

Color: White

Features:

  • 24 Hour Symptom Relief - Just one citrus-flavored tablet tackles the worst indoor and outdoor allergy symptoms and provides all day relief from sneezing, runny nose, itchy, watery eyes, and itching of the nose and throat.
  • Melts In Your Mouth - The instant it touches your tongue you know relief is on its way. Alavert Allergy comes in convenient quick dissolving tablets that melt in your mouth. So easy to take that no water is needed.
  • Available Without A Prescription - Alavert Allergy provides 10 mg loratadine conveniently over-the-counter without a doctor's prescription so you can get back to your day.
  • Just One Tablet Per Day - Alavert Allergy Orally Disintegrating Tablets may be used by adults and children six years and older, with just one allergy tablet providing 24 hour relief. Use as directed.

Binding: Health and Beauty

Details: Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your indoor and outdoor allergy symptoms. The active ingredient in this allergy medicine for adults and children 6 years and older is a non-drowsy* antihistamine (Loratadine 10 mg). Alavert Allergy comes in convenient quick-dissolving tablets that melt in your mouth. The instant a tablet touches your tongue you know relief is on its way. So easy to take - no water is needed. Alavert Allergy delivers 24 full hours of symptom relief from sneezing, runny nose, itchy, watery eyes, and itching of the nose and throat. Alavert Allergy is conveniently available over-the-counter without a doctor’s prescription so you can get back to your day. Alavert Allergy is available in citrus burst and fresh mint flavors. Review all labeled directions and warnings prior to use. *When taken as directed.

EAN: 0850024429055

Package Dimensions: 4.4 x 2.9 x 1.1 inches

$3.49

Original: $11.62

-70%
Alavert Allergy 24 Hour Relief, Citrus Burst Flavor, Orally Disintegrating Allergy Tablets, Non-drowsy Antihistamine, Loratadine 10mg, 18 Count

$11.62

$3.49

More Images

Alavert Allergy 24 Hour Relief, Citrus Burst Flavor, Orally Disintegrating Allergy Tablets, Non-drowsy Antihistamine, Loratadine 10mg, 18 Count - Image 2
Alavert Allergy 24 Hour Relief, Citrus Burst Flavor, Orally Disintegrating Allergy Tablets, Non-drowsy Antihistamine, Loratadine 10mg, 18 Count - Image 3
Alavert Allergy 24 Hour Relief, Citrus Burst Flavor, Orally Disintegrating Allergy Tablets, Non-drowsy Antihistamine, Loratadine 10mg, 18 Count - Image 4
Alavert Allergy 24 Hour Relief, Citrus Burst Flavor, Orally Disintegrating Allergy Tablets, Non-drowsy Antihistamine, Loratadine 10mg, 18 Count - Image 5

Alavert Allergy 24 Hour Relief, Citrus Burst Flavor, Orally Disintegrating Allergy Tablets, Non-drowsy Antihistamine, Loratadine 10mg, 18 Count

Brand: Alavert

Color: White

Features:

  • 24 Hour Symptom Relief - Just one citrus-flavored tablet tackles the worst indoor and outdoor allergy symptoms and provides all day relief from sneezing, runny nose, itchy, watery eyes, and itching of the nose and throat.
  • Melts In Your Mouth - The instant it touches your tongue you know relief is on its way. Alavert Allergy comes in convenient quick dissolving tablets that melt in your mouth. So easy to take that no water is needed.
  • Available Without A Prescription - Alavert Allergy provides 10 mg loratadine conveniently over-the-counter without a doctor's prescription so you can get back to your day.
  • Just One Tablet Per Day - Alavert Allergy Orally Disintegrating Tablets may be used by adults and children six years and older, with just one allergy tablet providing 24 hour relief. Use as directed.

Binding: Health and Beauty

Details: Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your indoor and outdoor allergy symptoms. The active ingredient in this allergy medicine for adults and children 6 years and older is a non-drowsy* antihistamine (Loratadine 10 mg). Alavert Allergy comes in convenient quick-dissolving tablets that melt in your mouth. The instant a tablet touches your tongue you know relief is on its way. So easy to take - no water is needed. Alavert Allergy delivers 24 full hours of symptom relief from sneezing, runny nose, itchy, watery eyes, and itching of the nose and throat. Alavert Allergy is conveniently available over-the-counter without a doctor’s prescription so you can get back to your day. Alavert Allergy is available in citrus burst and fresh mint flavors. Review all labeled directions and warnings prior to use. *When taken as directed.

EAN: 0850024429055

Package Dimensions: 4.4 x 2.9 x 1.1 inches

Product Information

Shipping & Returns

Description

Brand: Alavert

Color: White

Features:

  • 24 Hour Symptom Relief - Just one citrus-flavored tablet tackles the worst indoor and outdoor allergy symptoms and provides all day relief from sneezing, runny nose, itchy, watery eyes, and itching of the nose and throat.
  • Melts In Your Mouth - The instant it touches your tongue you know relief is on its way. Alavert Allergy comes in convenient quick dissolving tablets that melt in your mouth. So easy to take that no water is needed.
  • Available Without A Prescription - Alavert Allergy provides 10 mg loratadine conveniently over-the-counter without a doctor's prescription so you can get back to your day.
  • Just One Tablet Per Day - Alavert Allergy Orally Disintegrating Tablets may be used by adults and children six years and older, with just one allergy tablet providing 24 hour relief. Use as directed.

Binding: Health and Beauty

Details: Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your indoor and outdoor allergy symptoms. The active ingredient in this allergy medicine for adults and children 6 years and older is a non-drowsy* antihistamine (Loratadine 10 mg). Alavert Allergy comes in convenient quick-dissolving tablets that melt in your mouth. The instant a tablet touches your tongue you know relief is on its way. So easy to take - no water is needed. Alavert Allergy delivers 24 full hours of symptom relief from sneezing, runny nose, itchy, watery eyes, and itching of the nose and throat. Alavert Allergy is conveniently available over-the-counter without a doctor’s prescription so you can get back to your day. Alavert Allergy is available in citrus burst and fresh mint flavors. Review all labeled directions and warnings prior to use. *When taken as directed.

EAN: 0850024429055

Package Dimensions: 4.4 x 2.9 x 1.1 inches